Skip to Content

My doctor said I should take norgesic for my dizziness, is that true?

Responses (3)

jimwilso 20 May 2011

Although I am not a medical practitioner, but I haven't heard anyone taking norgesic for dizziness.

If you have a doubt, you can consult with another doctor. I am sure he will help you relieve from this problem.

Anonymous 20 May 2011

Hello,

I am not a Dr.- nor pretend to be one at all... I just want to help you.-

I was reading about Norgesic and actually it is used to reduce pain, inflammation, and fever.

I also read the possible side effects and drowsiness or dizziness are considered to be less serious side effects of this medication.-

Please click on the link below and read about this medication, uses, side effects and more:

https://www.drugs.com/mtm/norgesic.html

I suggest you seek for a second opinion, for your own safety.-

All the best and take care.-

Anonymous 21 May 2011

This indeed is a strange request of your physician,. I think I would question this advice. As my friend Maso stated also, I have never heard of this.. Did he say what he thought was causing your dizziness? Inner ear ? Low blood pressure? That wound not indicate aspirin with caffeine. Call or see him again & ask some questions or see someone else like an ENT specialist. Good luck to you...

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions